Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 57, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this severe thunderstorm warning at Apr 15, 2012, 11:10 PM CDT for Bee County, Goliad County, Refugio County, Texas. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 15, 2012, 11:10 PM CDT (04:10 UTC)
- Expired
- Apr 16, 2012, 12:00 AM CDT
- In force
- 50 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
Counties Bee County, TX, Goliad County, TX, Refugio County, TX
The radar
The Corpus Christi radar (KCRP), 68 km from the middle of the area, began a volume at 04:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 4.2 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3768 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 1113 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- -15 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
924 WUUS54 KCRP 160410 SVRCRP TXC025-175-391-160500- /O.NEW.KCRP.SV.W.0057.120416T0410Z-120416T0500Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1110 PM CDT SUN APR 15 2012 THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EXTREME EAST CENTRAL BEE COUNTY IN SOUTH CENTRAL TEXAS SOUTH CENTRAL GOLIAD COUNTY IN SOUTH CENTRAL TEXAS WESTERN REFUGIO COUNTY IN SOUTH CENTRAL TEXAS * UNTIL MIDNIGHT CDT * AT 1107 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL... AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR REFUGIO...AND MOVING NORTHEAST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... REFUGIO... QUINTANA... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. && LAT...LON 2851 9734 2832 9709 2820 9734 2833 9748 TIME...MOT...LOC 0409Z 225DEG 13KT 2833 9733 $$ GW
1 follow-up statement
942 WWUS54 KCRP 160429 SVSCRP SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1129 PM CDT SUN APR 15 2012 TXC025-175-391-160500- /O.CON.KCRP.SV.W.0057.000000T0000Z-120416T0500Z/ BEE-GOLIAD-REFUGIO- 1129 PM CDT SUN APR 15 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR WESTERN REFUGIO...EXTREME EAST CENTRAL BEE AND SOUTH CENTRAL GOLIAD COUNTIES... AT 1127 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE STRONGEST PART OF THE STORM WAS LOCATED ABOUT 3 MILES NORTHWEST OF REFUGIO...ALONG HIGHWAY 77...MOVING NORTHEAST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... QUINTANA... LAT...LON 2851 9734 2832 9709 2820 9734 2833 9748 TIME...MOT...LOC 0428Z 225DEG 13KT 2838 9728 $$ GW
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 10:11 PM CDT, 59 minutes earlier.
Area forecast discussion, Apr 15, 10:11 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1011 PM CDT SUN APR 15 2012
.DISCUSSION...SEVERE THREAT APPEARS TO HAVE DIMINISHED SOME WITH THE
LOSS OF AFTERNOON HEATING. HOWEVER...STALLING FRONTAL BOUNDARY
JUST ABOUT ALONG AND EAST AND SOUTH OF HIGHWAY 77 REMAINS THE
FOCUS FOR SHOWERS AND THUNDERSTORMS THROUGH THE NIGHT. CANNOT RULE
OUT A PULSE STRONG TO SEVERE STORM ACROSS THE SOUTHERN COASTAL
BEND WHERE THE ATMOSPHERE REMAINS UNSTABLE. AS WE MOVE INTO
MONDAY...THE FRONT WILL CONTINUE TO BE THE FOCUS FOR PRECIPITATION.
SOME OF THE MODELS BRING IT BACK NORTHWARD AS A WARM FRONT WHICH
WOULD SPREAD PRECIPITATION FURTHER INLAND...WHILE OTHERS KEEP IT
ALONG THE COAST. ONLY MADE CHANGES TO THE TONIGHT PERIOD TO
REFLECT CURRENT TRENDS. UPDATED PRODUCTS HAVE BEEN SENT.
&&
.PREV DISCUSSION... /ISSUED 709 PM CDT SUN APR 15 2012/
DISCUSSION...SEE 00Z TAF DISCUSSION.
AVIATION...MVFR CONDITIONS ARE EXPECTED TO DEVELOP LATER
TONIGHT/OVERNIGHT ALL TAF SITES...FIRST AT KCRP AND KALI BFR 06Z
AND OTHER LOCATIONS AFTER 06Z. SCATTERED SHOWERS AND THUNDERSTORMS
EXPECTED TO DEVELOP MAINLY OVERNIGHT AND CONTINUE TOWARD MID-DAY
(HAVE LEFT OUT RAIN AT KLRD OVERNIGHT THOUGH AS CONFIDENCE IS NOT
HIGH). BEST POTENTIAL WILL BE NEAR THE COAST/KCRP WHERE FRONT
WILL STALL...AND HAVE AT LEAST VCTS IN AOA 04Z WITH CATEGORICAL
SHRA AROUND 08Z. ACTIVITY WILL SPREAD WEST AND NORTH
OVERNIGHT...BUT STAY OUT OF KLRD FOR THE MOST PART (DID PUT A VCSH
IN TWD 12Z). DUE TO POP FORECAST YET SOME UNCERTAINTY...DID PUT IN
PROB30 FOR AREAS EAST OF KLRD AFTER 12Z (BUT ENDING IN THE
AFTERNOON). AM GOING TO GO MORE TOWARD THE DRIER FORECAST AFTER
18Z WITH ONLY RAIN MENTIONED IN KVCT AFTER 22Z.
FINALLY...EXPECTING VFR CONDITIONS OUTSIDE OF THUNDER NO LATER
THAN 18Z.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 69 79 69 83 66 / 60 60 50 20 10
VICTORIA 65 79 64 81 62 / 50 60 40 20 10
LAREDO 67 85 66 87 64 / 20 40 10 10 10
ALICE 67 81 66 84 64 / 50 60 30 10 10
ROCKPORT 70 78 71 80 68 / 60 60 50 20 10
COTULLA 60 86 61 85 63 / 10 30 10 10 10
KINGSVILLE 69 80 66 84 65 / 60 60 50 20 10
NAVY CORPUS 72 78 72 81 69 / 60 60 50 20 10
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...COASTAL FLOOD ADVISORY UNTIL 7 AM CDT MONDAY FOR THE FOLLOWING
ZONES: ARANSAS...CALHOUN...KLEBERG...NUECES...SAN PATRICIO.
GM...SMALL CRAFT ADVISORY UNTIL 1 PM CDT MONDAY FOR THE FOLLOWING
ZONES: WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60
NM...WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL
FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY UNTIL 1 AM CDT MONDAY FOR THE FOLLOWING
ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS...
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM...
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL
OUT 20 NM.
&&
RG/82...UPDATE
GW/86...AVIATIONHazardous weather outlook, Apr 15, 5:20 AM CDT, 17 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 520 AM CDT SUN APR 15 2012 TXZ229>234-239>247-161030- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 520 AM CDT SUN APR 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT STRONG GUSTY SOUTHEAST WINDS WITH GUSTS TO 35 TO 40 MPH CAN BE EXPECTED THIS MORNING...THEN WINDS WILL BEGIN TO DIMINISH AS A COLD FRONT MOVES INTO SOUTH TEXAS. A WIND ADVISORY IS IN EFFECT FOR AREAS MAINLY EAST OF HIGHWAY 281 UNTIL NOON. THUNDERSTORM CHANCES WILL INCREASE TODAY THROUGH MONDAY. STRONG STORMS WILL BE POSSIBLE ACROSS THE VICTORIA CROSSROADS TODAY WITH HEAVY RAIN...SMALL HAIL AND WIND GUSTS UP TO 45 MPH POSSIBLE. A BRIEF ISOLATED SEVERE STORM MAY BE POSSIBLE...HOWEVER NO ORGANIZED SEVERE WEATHER IS ANTICIPATED AT THIS TIME. A MODERATE TO HIGH RISK OF RIP CURRENTS AND MINOR TIDAL OVERFLOW CAN BE EXPECTED TODAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS SOUTH TEXAS MONDAY INTO MONDAY EVENING. IT IS LIKELY THAT THE SEVERE WEATHER CONCERNS WILL BE NORTHEAST OF THE AREA MONDAY...BUT A FEW STRONG STORMS CAPABLE OF PRODUCING HEAVY RAIN WILL BE POSSIBLE. HEAVY RAIN COULD LEAD TO ISOLATED THREAT FOR FLOODING MAINLY OVER COASTAL COUNTIES MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GMZ230-235-250-255-270-275-161030- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 520 AM CDT SUN APR 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SMALL CRAFT ADVISORIES ARE IN EFFECT FOR BAYS AND THE MIDDLE TEXAS COASTAL WATERS TODAY AND CONTINUING TONIGHT ACROSS THE COASTAL WATERS DUE TO LARGE SEAS. STRONG ONSHORE FLOW IS EXPECTED TO DECREASE BY THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. TE/TMT
In the hours before
Special weather statement, Apr 15, 7:31 PM CDT, 3 hours 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 731 PM CDT SUN APR 15 2012 TXZ233-234-246-160115- GOLIAD-REFUGIO-VICTORIA- 731 PM CDT SUN APR 15 2012 ...A STRONG THUNDERSTORM WAS AFFECTING GOLIAD...REFUGIO AND VICTORIA COUNTIES... AT 729 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTH OF COLETO CREEK PARK...OR 11 MILES NORTHWEST OF MCFADDIN...MOVING NORTHEAST AT 15 MPH. THIS STORM IS SEPARATE FROM THE SEVERE THUNDERSTORM NEAR THE CITY OF VICTORIA. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. GW
Local storm report, Apr 15, 7:48 PM CDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
748 PM CDT SUN APR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0731 PM HAIL 1 SSW VICTORIA 28.81N 96.99W
04/15/2012 M1.00 INCH VICTORIA TX PUBLIC
STRIPES CONVENIENCE STORE EMPLOYEE REPORTED QUARTER SIZED
HAIL AT U.S. 59 AND NORTH LAURENT ST.
&&
RGLocal storm report, Apr 15, 8:49 PM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
849 PM CDT SUN APR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0829 PM HAIL 1 ENE CONCEPCION 27.39N 98.25W
04/15/2012 M1.00 INCH DUVAL TX PUBLIC
PUBLIC NEAR CRUZ CALLE REPORTED QUARTER SIZED HAIL.
&&
RGSpecial weather statement, Apr 15, 8:50 PM CDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 850 PM CDT SUN APR 15 2012 TXZ234-246-247-160245- CALHOUN-REFUGIO-VICTORIA- 850 PM CDT SUN APR 15 2012 ...A STRONG THUNDERSTORM WAS AFFECTING CALHOUN...REFUGIO AND VICTORIA COUNTIES... AT 849 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MCFADDIN...MOVING NORTHEAST AT 15 MPH. PENNY SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. GW
Local storm report, Apr 15, 10:21 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1021 PM CDT SUN APR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0543 PM HAIL 9 NW GOLIAD 28.77N 97.48W
04/15/2012 M1.75 INCH GOLIAD TX LAW ENFORCEMENT
GOLF BALL SIZED HAIL REPORTED OFF FARM-TO-MARKET ROAD
1726.
0610 PM HAIL 3 NW GOLIAD 28.71N 97.43W
04/15/2012 M1.50 INCH GOLIAD TX SHIP
PING PONG BALL SIZED HAIL REPORTED OFF FARM-TO-MARKET
ROAD 1726.
0625 PM HAIL GOLIAD 28.67N 97.39W
04/15/2012 M1.75 INCH GOLIAD TX TRAINED SPOTTER
SPOTTER REPORTED GOLF BALL SIZED HAIL IN GOLIAD.
0644 PM HAIL 1 WNW FANNIN 28.70N 97.24W
04/15/2012 M1.00 INCH GOLIAD TX TRAINED SPOTTER
SPOTTER REPORTED QUARTER SIZED HAIL IN THE TOWN OF
FANNIN.
0731 PM HAIL 1 SSW VICTORIA 28.81N 96.99W
04/15/2012 M1.00 INCH VICTORIA TX PUBLIC
STRIPES CONVENIENCE STORE EMPLOYEE REPORTED QUARTER SIZED
HAIL AT U.S. 59 AND NORTH LAURENT ST.
0829 PM HAIL 1 ENE CONCEPCION 27.39N 98.25W
04/15/2012 M1.00 INCH DUVAL TX PUBLIC
PUBLIC NEAR CRUZ CALLE REPORTED QUARTER SIZED HAIL.
&&
RGSpecial weather statement, Apr 15, 10:35 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1035 PM CDT SUN APR 15 2012 TXZ232-233-246-160430- BEE-GOLIAD-REFUGIO- 1035 PM CDT SUN APR 15 2012 ...A STRONG THUNDERSTORM WAS AFFECTING BEE...GOLIAD AND REFUGIO COUNTIES... AT 1033 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTHWEST OF WOODSBORO...MOVING NORTHEAST AT 25 MPH. DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. GW
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 7:27 PM CDT | Severe Thunderstorm Warning | CRP | Victoria | 63 min |
| Apr 15, 7:39 PM CDT | Severe Thunderstorm Warning | CRP | Goliad, Refugio, Victoria | 36 min |
| Apr 15, 8:11 PM CDT | Severe Thunderstorm Warning | CRP | Duval, Jim Wells, Kleberg | 49 min |
| Apr 15, 10:00 PM CDT | Areal Flood Advisory | CRP | Calhoun | 2 hr |
| Apr 15, 11:25 PM CDT | Areal Flood Advisory | CRP | Refugio | 65 min |
| Apr 16, 12:11 AM CDT | Flash Flood Warning | CRP | Refugio | 3 hr |
| Apr 16, 1:31 AM CDT | Special Marine Warning | CRP | 119 min | |
| Apr 16, 1:33 AM CDT | Severe Thunderstorm Warning | CRP | Aransas, Calhoun, Refugio | 57 min |
| Apr 16, 1:56 AM CDT | Areal Flood Advisory | CRP | Aransas, Calhoun | 2 hr |
| Apr 16, 2:33 AM CDT | River Flood Warning | CRP | Refugio | 18 hr |
| Apr 16, 3:34 AM CDT | Special Marine Warning | CRP | 56 min | |
| Apr 16, 5:05 AM CDT | Flash Flood Warning | CRP | Aransas, Refugio | 115 min |
| Apr 16, 5:28 AM CDT | Tornado Warning | CRP | San Patricio | 32 min |
| Apr 16, 5:32 AM CDT | Flash Flood Warning | CRP | San Patricio | 118 min |
| Apr 16, 5:58 AM CDT | Tornado Warning | CRP | Aransas, San Patricio | 32 min |
| Apr 16, 6:31 AM CDT | Tornado Warning | CRP | Aransas, San Patricio | 29 min |
| Apr 16, 7:08 AM CDT | Severe Thunderstorm Warning | CRP | McMullen | 37 min |
| Apr 16, 7:19 AM CDT | Severe Thunderstorm Warning | CRP | Aransas, San Patricio | 41 min |
| Apr 16, 7:22 AM CDT | Flash Flood Warning | CRP | Aransas, San Patricio | 113 min |
| Apr 16, 7:27 AM CDT | Tornado Warning | CRP | Aransas, San Patricio | 33 min |
| Apr 16, 8:00 AM CDT | Severe Thunderstorm Warning | CRP | Aransas, San Patricio | 45 min |
| Apr 16, 8:08 AM CDT | Special Marine Warning | CRP | 52 min | |
| Apr 16, 8:54 AM CDT | Severe Thunderstorm Warning | CRP | Kleberg | 51 min |
| Apr 16, 8:59 AM CDT | Tornado Warning | CRP | Kleberg | 31 min |
| Apr 16, 9:02 AM CDT | Severe Thunderstorm Warning | CRP | Aransas, Refugio, San Patricio | 43 min |
| Apr 16, 9:17 AM CDT | Flash Flood Warning | CRP | Aransas, Refugio, San Patricio | 118 min |
| Apr 16, 9:23 AM CDT | Severe Thunderstorm Warning | CRP | Aransas, San Patricio | 37 min |
| Apr 16, 9:29 AM CDT | Tornado Warning | CRP | Kleberg | 31 min |
| Apr 16, 9:41 AM CDT | Special Marine Warning | CRP | 64 min | |
| Apr 16, 9:43 AM CDT | Flash Flood Warning | CRP | Nueces, Refugio, San Patricio | 2 hr |
| Apr 16, 9:46 AM CDT | Severe Thunderstorm Warning | CRP | Aransas, Refugio, San Patricio | 44 min |
| Apr 16, 10:31 AM CDT | Areal Flood Advisory | CRP | Nueces | 59 min |
| Apr 16, 10:39 AM CDT | Special Marine Warning | CRP | 81 min | |
| Apr 16, 10:50 AM CDT | Flash Flood Watch | CRP | Aransas, Calhoun, Kleberg, Nueces, Refugio, San Patricio | 5 hr |
| Apr 16, 10:50 AM CDT | Flash Flood Warning | CRP | Kleberg, Nueces | 115 min |
| Apr 16, 10:58 AM CDT | Tornado Warning | CRP | Aransas | 32 min |
| Apr 16, 11:08 AM CDT | Flash Flood Warning | CRP | Aransas, Calhoun, Nueces, Refugio, San Patricio | 112 min |
| Apr 16, 11:57 AM CDT | Severe Thunderstorm Warning | CRP | Nueces | 33 min |
| Apr 16, 12:01 PM CDT | Special Marine Warning | CRP | 59 min | |
| Apr 16, 12:09 PM CDT | Flash Flood Warning | CRP | Kleberg, Nueces | 111 min |
| Apr 16, 12:39 PM CDT | Flash Flood Warning | CRP | Kleberg, Nueces | 2 hr |
| Apr 16, 12:39 PM CDT | Severe Thunderstorm Warning | CRP | Kleberg, Nueces | 36 min |
| Apr 16, 12:53 PM CDT | Special Marine Warning | CRP | 82 min | |
| Apr 16, 1:23 PM CDT | Areal Flood Warning | CRP | Aransas, San Patricio | 6 hr |
| Apr 16, 1:50 PM CDT | Special Marine Warning | CRP | 85 min | |
| Apr 16, 2:53 PM CDT | Special Marine Warning | CRP | 52 min | |
| Apr 16, 4:08 PM CDT | Special Marine Warning | CRP | 101 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.